Rocky Mountain Journal of Mathematics

The Global Structure of Uniformly Asymptotically Zhukovskij Stable Systems

Changming Ding

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 35, Number 4 (2005), 1115-1123.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069678

Digital Object Identifier
doi:10.1216/rmjm/1181069678

Mathematical Reviews number (MathSciNet)
MR2178979

Zentralblatt MATH identifier
1081.37012

Subjects
Primary: 34C35 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Keywords
Zhukovskij stability minimal set closed orbit UAZS flow

Citation

Ding, Changming. The Global Structure of Uniformly Asymptotically Zhukovskij Stable Systems. Rocky Mountain J. Math. 35 (2005), no. 4, 1115--1123. doi:10.1216/rmjm/1181069678. https://projecteuclid.org/euclid.rmjm/1181069678


Export citation

References

  • N.P. Bhatia and G.P. Szegö, Stability theory of dynamical systems, Springer Verlag, Berlin, 1970.
  • J. Cronin, Differential equations, introduction and qualitative theory, Marcel Dekker, New York, 1980.
  • --------, A criterion for asymptotic stability, J. Math. Anal. Appl. 74 (1980), 247-269.
  • J. Dugundji, Topology, Allyn and Bacon, Boston, 1966.
  • Alejandro Illanes and S.B. Nadler, Hyperspaces, Marcel Dekker, Inc., New York, 1999.
  • E.A. Jackson, Perspectives of nonlinear dynamics, Vol. 1, Cambridge Univ. Press, UK, 1989.
  • G.A. Leonov, D.V. Ponomarenko and V.B. Smirnova, Local instability and localization of attractors; From stochastic generator to Chua's systems, Acta Appl. Math. 40 (1995), 179-243.
  • M.Y. Li and J.S. Muldowney, Phase asymptotic semiflow, Poincaré's condition and the existence of stable limit cycles, J. Differential Equations 124 (1996), 425-447.
  • V.V. Nemytskii and V.V. Stepanov, Qualitative theory of differential equations, Princeton Univ. Press, Princeton, 1966.
  • V.A. Pliss, Nonlocal problems of the theory of oscillations, Academic Press, New York, 1966.
  • S.H. Saperstone, Semidynamical systems in infinite dimensional spaces, Appl. Math. Sci. 37, Springer-Verlag, New York, 1981.
  • G.R. Sell, Periodic solutions and asymptotic stability, J. Differential Equations 2 (1966), 143-157.
  • V. Szebehely, Review of concepts of stability, Celestial Mech. Dynam. Astronom. 34 (1984), 49-64.